The Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 15, Number 3 (2005), 2144-2171.
Numerical solution of conservative finite-dimensional stochastic Schrödinger equations
The paper deals with the numerical solution of the nonlinear Itô stochastic differential equations (SDEs) appearing in the unravelling of quantum master equations. We first develop an exponential scheme of weak order 1 for general globally Lipschitz SDEs governed by Brownian motions. Then, we proceed to study the numerical integration of a class of locally Lipschitz SDEs. More precisely, we adapt the exponential scheme obtained in the first part of the work to the characteristics of certain finite-dimensional nonlinear stochastic Schrödinger equations. This yields a numerical method for the simulation of the mean value of quantum observables. We address the rate of convergence arising in this computation. Finally, an experiment with a representative quantum master equation illustrates the good performance of the new scheme.
Ann. Appl. Probab., Volume 15, Number 3 (2005), 2144-2171.
First available in Project Euclid: 15 July 2005
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60H35: Computational methods for stochastic equations [See also 65C30]
Secondary: 60H10: Stochastic ordinary differential equations [See also 34F05] 65U05 65C30: Stochastic differential and integral equations
Mora, Carlos M. Numerical solution of conservative finite-dimensional stochastic Schrödinger equations. Ann. Appl. Probab. 15 (2005), no. 3, 2144--2171. doi:10.1214/105051605000000403. https://projecteuclid.org/euclid.aoap/1121433780